MAUDE Adverse Event Report: SMITH & NEPHEW, INC. CAMERA HEAD NON-AC HD560H; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

SMITH & NEPHEW, INC. CAMERA HEAD NON-AC HD560H; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 72200561
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that there was not light on the camera head.Incident occurred while setting-up to the procedure.A back-up device was available and no delays occurred.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The reported device, intended for use in treatment, was returned to the designated complaint station for independent evaluation.There was a relationship found between the returned device and the reported incident.Visual inspection of the returned device did not identify any issues.Functional evaluation revealed that there was yellow noise in the video output when the connector is moved.The complaint has been confirmed and the root cause has been associated with an electrical component failure.Factors, unrelated to the design or manufacture of the device which could have contributed to the complaint event, include a damaged connector.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.

Brand Name
CAMERA HEAD NON-AC HD560H
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key11654239
Report Number1643264-2021-01374
Device Sequence Number17022180
Product Code GCJ
UDI-Device Identifier03596010591104
UDI-Public03596010591104
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K070266
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72200561
Device Catalogue Number72200561
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2021
Initial Date Received by Manufacturer 03/22/2021
Supplement Date Received by Manufacturer05/07/2021
Initial Report FDA Received Date04/12/2021
Supplement Report FDA Received Date05/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1